Dergi makalesi Açık Erişim

Lyapunov type inequalities for second-order forced dynamic equations with mixed nonlinearities on time scales

Agarwal, Ravi P.; Cetin, Erbil; Ozbekler, Abdullah


Dublin Core

<?xml version='1.0' encoding='utf-8'?>
<oai_dc:dc xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:oai_dc="http://www.openarchives.org/OAI/2.0/oai_dc/" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xsi:schemaLocation="http://www.openarchives.org/OAI/2.0/oai_dc/ http://www.openarchives.org/OAI/2.0/oai_dc.xsd">
  <dc:creator>Agarwal, Ravi P.</dc:creator>
  <dc:creator>Cetin, Erbil</dc:creator>
  <dc:creator>Ozbekler, Abdullah</dc:creator>
  <dc:date>2017-01-01</dc:date>
  <dc:description>In this paper, we present some newHartman and Lyapunov inequalities for second-order forced dynamic equations on time scales T with mixed nonlinearities:</dc:description>
  <dc:identifier>https://aperta.ulakbim.gov.trrecord/47411</dc:identifier>
  <dc:identifier>oai:zenodo.org:47411</dc:identifier>
  <dc:rights>info:eu-repo/semantics/openAccess</dc:rights>
  <dc:rights>http://www.opendefinition.org/licenses/cc-by</dc:rights>
  <dc:source>REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS 111(1) 231-246</dc:source>
  <dc:title>Lyapunov type inequalities for second-order forced dynamic equations with mixed nonlinearities on time scales</dc:title>
  <dc:type>info:eu-repo/semantics/article</dc:type>
  <dc:type>publication-article</dc:type>
</oai_dc:dc>
50
8
görüntülenme
indirilme
Görüntülenme 50
İndirme 8
Veri hacmi 2.1 kB
Tekil görüntülenme 48
Tekil indirme 8
Atıflar
  • Citation Indexes: 3
Okunma İstatistikleri
  • Readers: 5

Alıntı yap

Agarwal, R. P., Cetin, E. ve Ozbekler, A. (2017). Lyapunov type inequalities for second-order forced dynamic equations with mixed nonlinearities on time scales. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, 111(1), 231–246. doi:10.1007/s13398-016-0290-6

Loading...